# SDR HEEA978934

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075187003
- Condition: Leak
- Location: Eng Oil/Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL AND TEMP INDICATOR INTERNAL OIL LEAKS.
